# SDR UALA2013042502900

- Difficulty date: April 24, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 57,014 hours, 6,770 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: R2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

K SIDE WINDOW HEAT POWER INDICATION LIGHT DID NOT ILLUMINATE.  WINDOW WAS COOL TO THE TOUCH & FROSTED OVER.   REPLACED R2 WINDOW  WITH NEW WINDOW IAW AMM, OPS CHECKED GOOD.
